# SDR UALA2013013000564

- Difficulty date: January 29, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 54,926 hours, 20,367 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Detached
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN AFT CABIN NOT ATTACHED.  REPLACED EMERGENCY LIGHT HARNESS AND CLEAR PLASTIC TRIM COVERS.  OPS CHECKED OKAY.
